Safeway Paracetamol Plus CapletsOut of date information, search another
Information for the user
Read this leaflet carefully because it contains important information for you.
This medicine is available without prescription for you to treat minor conditions. However, you still need to take it carefully to get the best results from it.
• Keep this leaflet. You may need to read it again.
• Ask your pharmacist if you need more information or advice.
This medicine contains paracetamol, which belongs to a group of medicines called analgesics and antipyretics that relieve mild to moderate pain and reduce fever.
It can be used to relieve headache, migraine,
neuralgia, backache, rheumatic and muscular pain,
period pain and toothache. It also relieves symptoms
of coughs, colds and sore throats
and helps to reduce temperature. It also contains
This medicine can be taken by adults and children aged 12 years and over. However, some people should not take this medicine or should seek the advice of their pharmacist or doctor first.
• If you are allergic to any of the ingredients
• If you have severe kidney or liver problems
(including a disease caused by drinking alcohol)
• If you are pregnant
• If you are breastfeeding
This medicine contains paracetamol.
Do not take with any other paracetamol-containing products.
Before you take these tablets, make sure that you tell your pharmacist about ANY other medicines you might be using at the same time, particularly the following:
• Domperidone or metoclopramide, (for feeling sick or being sick), may increase the pain relief effect of paracetamol.
• Colestyramine, (for lowering blood lipid levels), may reduce the pain relief effect of paracetamol.
• Warfarin or other coumarins, (for thinning the blood) - if you take warfarin you can take occasional doses of this medicine, but talk to your doctor first before you take it on a regular basis.
• Isoniazid and anti-bacterial medicine, (for tuberculosis), may increase the effect of caffeine.
• Meprobamate, (for reducing anxiety, tension and muscular spasms), may increase the effect of caffeine.
If you are unsure about interactions with any other medicines, talk to your pharmacist. This includes medicines prescribed by your doctor and medicines you have bought yourself, including herbal and homeopathic remedies.
Check that the foil is not broken before use. If it is, do not take that tablet.
Follow the instructions in the table below.
How many to take
How often to take
Adults and children of 12 years and over
One to two tablets
Every 4 to 6 hours if you need to.
Do not take more than 8 tablets in 24 hours
Swallow each tablet with water.
Do not give to children under 12 years unless your doctor tells you to.
Do not take more than the amount recommended above.
As this medicine contains caffeine you should avoid drinking too many caffeine-containing drinks such as tea or coffee when taking these tablets.
If symptoms persist talk to your doctor.
Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage. Go to your nearest hospital casualty department. Take your medicine and this leaflet with you.
Most people will not have problems, but some people may experience side effects.
If you get any of these serious side effects, stop taking the tablets. See a doctor at once:
• Difficulty in breathing, swelling of the face, neck, tongue or throat, (severe allergic reactions)
These other effects are less serious, if they bother you talk to a pharmacist:
• Other allergic reactions (e.g. skin rash)
• Feeling sick
• Difficulty in sleeping
• Unusual bruising, or infections such as sore throats -this may be a sign of very rare changes in the blood
If any side effect becomes severe, or you notice any side effect not listed here, please tell your pharmacist or doctor.
Store at room temperature (15- 25°C) in a dry place.
Store in the original package.
Keep all medicines out of the sight and reach of children, preferably in a locked cupboard.
Do not use after the Use By date on the end flap of the carton and on the blister (marked ‘EXP’).
Each capsule-shaped tablet contains Paracetamol 500mg and Caffeine 50mg, which are the active ingredients.
As well as the active ingredients, the tablets also contain microcrystalline cellulose, maize starch, colloidal anhydrous silica, sodium starch glycollate, stearic acid, hypromellose, polyethylene glycol 400, croscarmellose sodium, povidone and titanium dioxide (E171).
The pack contains 2, 8, 12 or 16 white capsule- shaped tablets (not all pack sizes may be marketed).
The medicine is manufactured for the Marketing Authorisation holder Max Remedies Ltd, by Max Healthcare Ltd, both located at William Nadin Way, Swadlincote, Derbyshire, DE11 0BB.
Leaflet prepared November 2014
If you would like any further information about this product, please contact Max Healthcare Ltd, at the above address.